Is there any supplements that help with weaning off wellbutrin (bupropion)?

None are needed. There are none that are needed. There are absolutely no withdrawal symptoms from wellbutrin (bupropion). Do not come off of that however unless it has been discussed with your psychiatrist or family practitioner. I don't know the details of your psychiatric history so i cannot tell you what your risk of relapse could be. It is not however something to be taken lightly.

Related Questions

How do I wean off wellbutrin (bupropion) sr?

Ask Rx doc. It will be best to have your treating physician taper you off. He or she will decide, after discussing with you, if and when it is time to discontinue the medication and how best to do so without a relapse of your symptoms. Read more...

How to wean off wellbutrin (bupropion) 400?

See below. In order to do that safely, you might want to discuss this with your prescribing provider. Read more...
Agree w Dr. Fox. Please taper off under medical supervision. I usually taper a person by 50mg every 4 to 5 days or so, But many doctors do a much faster taper. Read more...

If you don't wean off of wellbutrin (bupropion) slowly can it trigger mania?

Generally not. Wellbutrin (bupropion) is one of the antidepressant medications that seems to have few withdrawal effects. It also is less likely compared to other antidepressants to trigger bipolar symptoms, especially when the person is not yet on a mood stabilizer. That said, the possibility then of mania as a result of rapid withdrawal of wellbutrin (bupropion) seems unlikely. As with all withdrawal close attention is needed. Read more...
No. Mania, when triggered by an antidepressant, happens by being on it and being at risk for having bipolar disorder. It does not happen from stopping the antidepressant. Some antidepressants can cause withdrawal-related side effects if they are stopped suddenly. However, i'm not aware of any such side effects from wellbutrin (bupropion). Read more...
No. The danger of mania being triggered by an anti-depressant is not related to weaning but to its use in the first place when there is an unsuspected bipolar condition "lurking" behind what looks like a "unipolar" depression--then an antidepressant, especially used with no mood stabilizer in place, can provoke the mania . Some antidepressants can have rebound jitteriness if stopped abruptly. Read more...

How can I wean myself from wellbutrin (bupropion) 150xl? Have only been on it for 2 months. I can't sleep and feel jittery.

Over a week or two. There are no hard and fast rules regarding stopping medicines such as wellbutrin (bupropion). There is not a life threatening withdrawal syndrome. You can simply halve the dose, see how you feel for a few days, then halve it again, and so on. Be sure you are in contact with your doctor. Read more...
Easy. If you can't stop wellbutrin (bupropion) you don't need to wean, you can just stop it. The bigger question is if you need another antidepressant . If you think so then you should probably see your doctor to find another med. Read more...

On wellbutrin (bupropion) 200 mg sr for about 7 months how do I wean off? My hair is falling out...

Although most. Physicians i know tell the patient to just stop the medication - I have my patients taper off by 50 mg every 4 to 5 days. Please do this under medical supervision. Take care. Read more...

Wellbutrin (bupropion) XL 300mg daily & 40mg of Adderall XR. My doctor wants to wean me off the Wellbutrin (bupropion) eventually. Is this because off an interaction?

ADHD. It depends what you're taking Wellbutrin (bupropion) for. Both Wellbutrin (bupropion) and Adderall increase dopamine levels in the brain, though in different ways. So unless you are taking Wellbutrin (bupropion) for depression, it's kind of like taking two drugs for the same thing. Though you may need them. Read more...
There really. Isn't any significant interaction. But to be honest, why not just inquire with your doctor why the desires to taper you off of the Wellbutrin (bupropion). As you are better just going to the source rather than possible guesses. Remember to always be your own patient advocate and always make sure that you are key part of your own care! Best of luck. Read more...

My GP is weaning me off benzos too fast, having extreme rebound anxiety. Would Lyrica (pregabalin) be good support option, and Wellbutrin to reset GABA sensitivity?

No. Lyrica (pregabalin) is sodium channel blocker. It is widely used for both paroxysmal and continuous neuropathic pain conditions such as postherpetic neuralgia and diabetic neuropathy as well as trigeminal neuralgia and atypical odontalgia. Lyrica (pregabalin) has also been prescribed as a prophylactic headache medication, but has no anxiolitic properties. Talk to your physician for medication adjustment. Read more...